MathSciNet Relay Station
MathSciNet bibliographic data
MR2213691 (2007b:05035) 05B20
Muzychuk, Mikhail; Xiang, Qing Symmetric Bush-type Hadamard matrices of order $4m\sp 4$ exist for all odd $m$. Proc. Amer. Math. Soc. 134 (2006), no. 8, 2197–2204.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement